RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 68–73 (Mi mz4757)  

Extensions of optimal partition problems for spaces with measures

È. M. Nazarov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (478 kB)

English version:
Mathematical Notes, 1992, 52:4, 1038–1041

Bibliographic databases:

Received: 29.05.1991

Citation: È. M. Nazarov, “Extensions of optimal partition problems for spaces with measures”, Mat. Zametki, 52:4 (1992), 68–73; Math. Notes, 52:4 (1992), 1038–1041

Citation in format AMSBIB
\Bibitem{Naz92}
\by \`E.~M.~Nazarov
\paper Extensions of optimal partition problems for spaces with measures
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 68--73
\mathnet{http://mi.mathnet.ru/mz4757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203954}
\zmath{https://zbmath.org/?q=an:0876.28003}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1038--1041
\crossref{https://doi.org/10.1007/BF01210438}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500027}


Linking options:
  • http://mi.mathnet.ru/eng/mz4757
  • http://mi.mathnet.ru/eng/mz/v52/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020